| Model Number |
133S-MX-13-T |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Erosion (1750)
| Date of Event |
11/16/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of extrusion is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: extrusion.
Event or Problem Description
Sales rep reported patient experiencing "expander eroding through skin" with tissue expanders on an unknown side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Device has been explanted.